MAUDE Adverse Event Report: CORDIS US. CORP PALMAZ GENESIS ON OPTA PRO; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

CORDIS US. CORP PALMAZ GENESIS ON OPTA PRO; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number PG3910BPS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the stent of a 39mm x 10mm palmaz genesis biliary on opta pro.035 stent delivery system (sds) fell of during preparation, prior to patient use.There was no injury to the patient and the device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h10 complaint conclusion: the stent of a 39mm x 10mm palmaz genesis biliary stent on opta pro.035 stent delivery system (sds) fell off during preparation, prior to patient use.There was no injury to the patient.Additional information was requested but was unavailable.The product was returned for analysis.A non-sterile unit of long palmaz genesis / pro 39 x 10 biliary 80cm sds was received coiled inside of a clear plastic bag.Per visual analysis the balloon was received not inflated, and it was observed that the stent was still mounted on the balloon; nevertheless, a distal displacement was noted.No other damages or anomalies were observed on the returned unit.Per microscopic analysis stent struts marks were observed on the balloon surface.This indicates that the device complied with the stent crimp process.A product history record (phr) review of lot 82226829 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged¿ was confirmed through analysis of the returned device.The exact cause of the event could not be determined during analysis.According to the conditions observed it was previously properly mounted on the balloon, as the stent struts marks were observed on the balloon surface indicating that the device complied with the stent crimp process.Based on the information available for review, procedural or handling factors may have contributed to the event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82226829 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the stent of a 39mm x 10mm palmaz genesis biliary on opta pro.035 stent delivery system (sds) fell of during preparation, prior to patient use.There was no injury to the patient.Additional information was requested but was unavailable.The device will be returned for evaluation.

Brand Name
PALMAZ GENESIS ON OPTA PRO
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25
el coyol alajuela bld 25 33014
7863138372
MDR Report Key16919906
Report Number3007635982-2023-00178
Device Sequence Number6756658
Product Code FGE
UDI-Device Identifier20705032039830
UDI-Public(01)20705032039830(17)240531(10)82226829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberPG3910BPS
Device Catalogue NumberPG3910BPS
Device Lot Number82226829
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/18/2023
08/23/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/12/2023
08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown